The Irreducibility of the Space of Curves of Given Genus

DSpace/Manakin Repository

The Irreducibility of the Space of Curves of Given Genus

Citable link to this page

. . . . . .

Title: The Irreducibility of the Space of Curves of Given Genus
Author: Deligne, Pierre; Mumford, David Bryant

Note: Order does not necessarily reflect citation order of authors.

Citation: Deligne, Pierre, and David B. Mumford. 1969. The irreducibility of the space of curves of given genus. Publications Mathématiques de l’Institut des Hautes Scientifiques 36(1): 75-109.
Full Text & Related Files:
Published Version: doi:10.1007/BF02684599
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/69c--IrredModCurves-Deligne.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3612772

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6948]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters